# SDR CALA2022011700155

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 146N85112
- Condition: Damaged
- Location: Sta1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NR LP 9287333 B757-06-3-0244 STATION 1380 FRAME INNER CHROD AT S-27R REQUIRES REPAIR PER ECRA 5360-01624: "PERFORM AN INSPECTION PER THE LATEST REVIS ION OF ECRA 5360-01624 PART 2 ON OR BEFORE 22-MAY-2023" DIP INITIATED, PERFORM INSPECTION REQUIREMENTS LISTED IN ECRA 5360-01624 ON OR BEFORE 22-MAY-2023. SUPPORT STRUCTURE FOR INNER CHORD AND RESTORED PROTECTIVE FINISH IAW ECRA 5360-01624 AND HAECO REO-G23448 REV-IR. PERFORM INSPECTION REQUIREMENTS LISTED IN ECRA 5360-01624 PART 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT ON OR BEFORE 22-MAY-2023. TRANSCRIBED FROM HAECO  LP 9287333. AT STA 1320 S-27R, REMOVED SEE LOGE PAGE 7813567 FOR SDR REPORT. Q/C REVIEWED. RECORDS UPDATE SUPPORT STRUCTURE FOR FRAME INNER CHORD, CUT AND REMOVED DAMAGED SECTION OF INNER CHORD. FABRICATED NEW INNER CHORD SECTION AND REPAIR SPLICE. INSTALLED REPAIR CHORD AND SPLICE, REINSTALLED ADD EMP:V931612 Q/C REVIEWED. T/A:  ON OR BEFORE 22MAY23...LN/U253409
